# SDR DALA2025032202148

- Difficulty date: March 20, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 89,549 hours, 41,864 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: R1 DOOR EMERGENCY CYLINDER NITROGEN CHARGE BELOW LIMITS. C/A: SERVICED R1 DOOR TO PROPER LIMIT WITH HIGH PRESSURE NITROGEN PER A320 AMM 52-10. (LP: 7135221)
